# SDR ASAA2016110622449

- Difficulty date: November 6, 2016
- Submitted: November 6, 2017
- Operation: Air carrier
- Aircraft: N588AS
- Make and model: Boeing 737890
- Aircraft serial: 35685
- Aircraft time: 34,371 hours, 10,468 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 143A7501172
- Condition: Worn
- Location: Bs 802
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BS 802, LBL 13 CARGO TRACK BADLY WORN.  ACFT GROUNDED.   REPLACED THE CARGO TRACK WITH A FABRICATED TRACK IAW SRM 53-00-53-2R-3.
